# SDR AALA20070806

- Difficulty date: May 4, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Condition: Cracked
- Location: Left
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T963/04MAY - AT CRUISE LEFT BLEED DUCT OVERHEAT INDICATIONS.  RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  RESEATED DUCT LEAK CONTROL CARD AND REPLACED CRACKED LEFT HEAT EXCHANGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
